David Nualart
David Nualart
Professor, The University of Kansas
Bestätigte E-Mail-Adresse bei math.ku.edu
Titel
Zitiert von
Zitiert von
Jahr
The Malliavin calculus and related topics
D Nualart
Springer, 2006
42362006
Stochastic analysis
P Malliavin
Springer, 2015
11222015
Stochastic calculus with anticipating integrands
D Nualart, É Pardoux
Probability Theory and Related Fields 78 (4), 535-581, 1988
6601988
Stochastic calculus with respect to Gaussian processes
E Alos, O Mazet, D Nualart
The Annals of Probability 29 (2), 766-801, 2001
5412001
Differential equations driven by fractional Brownian motion
A Rascanu
Collectanea Mathematica, 55-81, 2002
4592002
Central limit theorems for sequences of multiple stochastic integrals
D Nualart, G Peccati
Annals of Probability 33 (1), 177-193, 2005
4052005
Chaotic and predictable representations for Lévy processes
D Nualart, W Schoutens
Stochastic processes and their applications 90 (1), 109-122, 2000
3472000
Parameter estimation for fractional Ornstein–Uhlenbeck processes
Y Hu, D Nualart
Statistics & probability letters 80 (11-12), 1030-1038, 2010
2542010
Generalized stochastic integrals and the Malliavin calculus
D Nualart, M Zakai
Probability theory and related fields 73 (2), 255-280, 1986
2501986
Backward stochastic differential equations and Feynman-Kac formula for Lévy processes, with applications in finance
D Nualart, W Schoutens
Bernoulli 7 (5), 761-776, 2001
2462001
Stochastic integration with respect to the fractional Brownian motion
E Alòs, D Nualart
Stochastics and Stochastic Reports 75 (3), 129-152, 2003
2392003
Stochastic integration with respect to fractional Brownian motion and applications
D Nualart
Contemporary Mathematics 336, 3-40, 2003
2182003
Evolution equations driven by a fractional Brownian motion
B Maslowski, D Nualart
Journal of Functional Analysis 202 (1), 277-305, 2003
2132003
Central limit theorems for multiple stochastic integrals and Malliavin calculus
D Nualart, S Ortiz-Latorre
Stochastic Processes and their Applications 118 (4), 614-628, 2008
2072008
Stochastic calculus with respect to fractional Brownian motion with Hurst parameter lesser than 12
E Alòs, O Mazet, D Nualart
Stochastic processes and their applications 86 (1), 121-139, 2000
2052000
Anticipative calculus for the Poisson process based on the Fock space
D Nualart, J Vives
Séminaire de probabilités de Strasbourg 24, 154-165, 1990
1951990
Analysis on Wiener space and anticipating stochastic calculus
D Nualart
Lectures on probability theory and statistics, 123-220, 1998
1811998
Regularization of differential equations by fractional noise
D Nualart, Y Ouknine
Stochastic Processes and their Applications 102 (1), 103-116, 2002
1652002
White noise driven quasilinear SPDEs with reflection
D Nualart, E Pardoux
Probability Theory and Related Fields 93 (1), 77-89, 1992
1481992
A minicourse on stochastic partial differential equations
RC Dalang, D Khoshnevisan, C Mueller, D Nualart, Y Xiao
Springer, 2009
1422009
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20